Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 110

Related Citations for PubMed (Select 24709482)

1.

Catastrophic antiphospholipid syndrome and heparin-induced thrombocytopenia presenting with adrenal insufficiency caused by bilateral hemorrhagic adrenal infarction during sepsis.

Gelisse E, Gratia E, Just B, Mateu P.

Ann Fr Anesth Reanim. 2014 Apr;33(4):e83-4. doi: 10.1016/j.annfar.2014.02.021. Epub 2014 Apr 5. No abstract available.

PMID:
24709482
2.

[A case of neuroborelliosis complicated by acute adrenal insufficiency].

Cozic C, Le Goff B, André V, Guimard T, Cormier G.

Med Mal Infect. 2013 Jun;43(6):251-3. doi: 10.1016/j.medmal.2013.05.005. Epub 2013 Jun 28. French. No abstract available.

PMID:
23816147
3.

Heparin-induced thrombocytopenia associated with bilateral adrenal hemorrhage after coronary artery bypass surgery.

Bakaeen FG, Walkes JC, Reardon MJ.

Ann Thorac Surg. 2005 Apr;79(4):1388-90.

PMID:
15797086
4.

Adrenal insufficiency complicated with antiphospholipid syndrome (APS).

Fujishima N, Komatsuda A, Ohyagi H, Fujishima M, Tada M, Ohtani H, Wakui H, Hirokawa M, Sawada K.

Intern Med. 2006;45(16):963-6. Epub 2006 Sep 15.

5.

Bilateral adrenal hemorrhage associated with heparin induced thrombocytopenia.

Kurtz LE, Yang S.

Am J Hematol. 2007 Jun;82(6):493-4.

PMID:
17266058
6.

[Bilateral adrenal hemorrhage after heparin-induced thrombocytopenia, a rare cause of shock].

Reverdy F, Freichet M, Grozel JM, Tassin C, Piriou V.

Ann Fr Anesth Reanim. 2013 Mar;32(3):206-7. doi: 10.1016/j.annfar.2013.01.020. Epub 2013 Mar 6. French. No abstract available.

PMID:
23474000
7.

Adrenal haemorrhage due to heparin-induced thrombocytopenia.

Ketha S, Smithedajkul P, Vella A, Pruthi R, Wysokinski W, McBane R.

Thromb Haemost. 2013 Apr;109(4):669-75. doi: 10.1160/TH12-11-0865. Epub 2013 Feb 7.

PMID:
23389301
8.

Uncommon complications of heparin-induced thrombocytopenia.

Maag RL, Chuang CH.

Am J Med. 2013 Nov;126(11):e5-6. doi: 10.1016/j.amjmed.2013.06.032. No abstract available.

PMID:
24157304
9.

[Bilateral adrenal hemorrhage occurring two times in primary antiphospholipid syndrome (APS). Anticoagulation as treatment of hemorrhage].

Heller T, Bergholtz M, Martin F, Borck V.

Dtsch Med Wochenschr. 2002 Aug 16;127(33):1695-8. German.

PMID:
12183802
10.

Heparin-associated thrombocytopenia syndrome: an underestimated etiology of adrenal hemorrhage.

Delhumeau A, Moreau X, Chapotte C, Houi N, Bigorgne JC.

Intensive Care Med. 1993;19(8):475-7.

PMID:
8294632
11.

Bilateral adrenal hemorrhage and acute addisonian crisis--a complication of antiphospholipid syndrome.

Garris GW, Smith BD.

J Tenn Med Assoc. 1996 Apr;89(4):120. No abstract available.

PMID:
8867230
12.
13.

Adrenal hemorrhage causing adrenal insufficiency in a patient with antiphospholipid syndrome: increased adrenal 18F-FDG uptake.

Boneschansker L, Nijland M, Glaudemans AW, van der Meulen SB, Kluin PM, Dullaart RP.

J Clin Endocrinol Metab. 2012 Sep;97(9):3014-5. doi: 10.1210/jc.2012-2050. Epub 2012 Jun 14. No abstract available.

PMID:
22701015
14.

Shock during heparin-induced thrombocytopenia: look for adrenal insufficiency!

Mongardon N, Bruneel F, Henry-Lagarrigue M, Legriel S, Revault d'Allonnes L, Guezennec P, Troché G, Bedos JP.

Intensive Care Med. 2007 Mar;33(3):547-8. Epub 2006 Dec 22. Review. No abstract available.

PMID:
17186288
15.

[Acute adrenal gland insufficiency complicating thrombocytopenia induced by heparin].

Eon B, Papazian L, Saux P, Sorrentino J, Gouin F.

Presse Med. 1990 Jun 16;19(24):1153. French. No abstract available.

PMID:
2141937
16.

Acute adrenal insufficiency associated with heparin-induced thrombocytopenia.

Poulain G, Lamberto C, Coche E, Hainaut P, Lambert M.

Acta Clin Belg. 2008 Mar-Apr;63(2):112-5.

PMID:
18575053
17.

Bilateral adrenal hemorrhage associated with heparin-induced thrombocytopenia.

Findling JW, Korducki JM, Lahiri PK, Miller DD, Raff H.

Wis Med J. 1987 Mar;86(3):27-9. No abstract available.

PMID:
3564517
18.

[Acute adrenal insufficiency during unilateral adrenal hemorrhage secondary to the antiphospholipid syndrome].

Blanc PL, Forel C, Jay S, Susset V.

Rev Med Interne. 2006 Dec;27(12):970-2. Epub 2006 Aug 8. French.

PMID:
16997432
19.

[Acute adrenal insufficiency caused by bilateral adrenal hemorrhage as first manifestation of antiphospholipid syndrome. Report of a case and review].

Barreiro García G, Egurbide Arberas MV, Alvarez Blanco A, Ugalde Espiñeira J, Aguirre Errasti C.

An Med Interna. 2002 Jan;19(1):19-22. Review. Spanish.

PMID:
11989075
20.

Heparin-induced thrombocytopenia after total knee arthroplasty, with subsequent adrenal hemorrhage.

Chow VW, Abnousi F, Huddleston JI, Lin LH.

J Arthroplasty. 2012 Aug;27(7):1413.e15-8. doi: 10.1016/j.arth.2012.01.012. Epub 2012 Mar 6. Review.

PMID:
22397862
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk